# SDR ASAA2014092609235

- Difficulty date: September 26, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 29,906 hours, 8,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EXIT SIGN FELL OFF.  ACFT GROUNDED. REPLACED L2 DOOR CABIN EXIT SIGN LIGHT ASSY IAW AMM 33-51-01-960-802.  OPS CHECKED GOOD.
